On the existence of the weak solution of a boundary value problem arising in the theory of water percolation
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 647-656
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_647_656,
author = {J. Goncerzewicz},
title = {On the existence of the weak solution of a boundary value problem arising in the theory of water percolation},
journal = {Applicationes Mathematicae},
pages = {647--656},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-647-656},
zbl = {0445.76074},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-647-656/}
}
TY - JOUR AU - J. Goncerzewicz TI - On the existence of the weak solution of a boundary value problem arising in the theory of water percolation JO - Applicationes Mathematicae PY - 1977 SP - 647 EP - 656 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-647-656/ DO - 10.4064/am-16-4-647-656 LA - en ID - 10_4064_am_16_4_647_656 ER -
%0 Journal Article %A J. Goncerzewicz %T On the existence of the weak solution of a boundary value problem arising in the theory of water percolation %J Applicationes Mathematicae %D 1977 %P 647-656 %V 16 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-647-656/ %R 10.4064/am-16-4-647-656 %G en %F 10_4064_am_16_4_647_656
J. Goncerzewicz. On the existence of the weak solution of a boundary value problem arising in the theory of water percolation. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 647-656. doi: 10.4064/am-16-4-647-656
Cité par Sources :